A Bartlett Correction Factor for Tests On the Cointegrating Relations

DSpace/Manakin Repository

Show simple item record

dc.contributor.author JOHANSEN, Soren
dc.date.accessioned 2011-04-20T14:03:42Z
dc.date.available 2011-04-20T14:03:42Z
dc.date.issued 2000
dc.identifier.citation Econometric Theory, 2000, 16, 5, 740-778
dc.identifier.issn 0266-4666
dc.identifier.uri http://hdl.handle.net/1814/16766
dc.description.abstract Likelihood ratio tests for restrictions on cointegrating vectors are asymptotically chi (2) distributed. For some values of the parameters this asymptotic distribution does not give a good approximation to the finite sample distribution. In this paper we derive the Bartlett correction factor for the likelihood ratio test and show by some simulation experiments that it can be a useful tool for making inference.
dc.title A Bartlett Correction Factor for Tests On the Cointegrating Relations
dc.type Article
dc.neeo.contributor JOHANSEN|Soren|aut|
dc.identifier.volume 16
dc.identifier.startpage 740
dc.identifier.endpage 778
eui.subscribe.skip true
dc.identifier.issue 5


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record